# SDR IPXA2025022150787

- Difficulty date: February 3, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 31,502 hours, 20,911 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Plate
- Part number: LJ7505143
- Part serial: 00313502
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG, INB T/R INSIDE AREA HAS PLATE DAMAGED (ASSY LJ76605-0-01). DOT 34-007.REMOVED PLATE DAMAGE ON ENG# 2, INB T/R INSIDE AREA IAW SRM 51-40-02.INSTALLED NEW PLATE IN #2 ENG, T/R I/B, IAW SRM 51-40-02-0G-0 CHERRY MAX P/N CR3523-4-02 BTCH 0004348973 RTV106 P/N 04-001-0157 BTCH 0004347813
